# SDR 95ZZZX3616

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9220Q
- Make and model: Beech G33
- Aircraft serial: CD1255
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 3363000017
- Condition: Cracked
- Location: Rudder
- Part time: 5,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING AD 93-24-0, FOUND UPPER RUDDER SPAR CRACKED.
